Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 7, Number 2

All articles in this issue are freely accessible.

Nilpotent orbits, normality and Hamiltonian group actions
Ranee Brylinski and Bertram Kostant.
J. Amer. Math. Soc. 7 (1994), 269-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239505
Manifolds of positive Ricci curvature with almost maximal volume
G. Perelman.
J. Amer. Math. Soc. 7 (1994), 299-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231690
Asymptotic completeness of $N$-particle long-range scattering
I. M. Sigal and A. Soffer.
J. Amer. Math. Soc. 7 (1994), 307-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233895
Tensor structures arising from affine Lie algebras. III
D. Kazhdan and G. Lusztig.
J. Amer. Math. Soc. 7 (1994), 335-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239506
Tensor structures arising from affine Lie algebras. IV
D. Kazhdan and G. Lusztig.
J. Amer. Math. Soc. 7 (1994), 383-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239507
Matching theorems and empirical discrepancy computations using majorizing measures
M. Talagrand.
J. Amer. Math. Soc. 7 (1994), 455-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227476